| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt was damaged and displaying adjust belt and check pad messages.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (damaged belt, adjust belt, and check pad messages) was confirmed.The trunk cable was defective.The root cause was unable to be identified.There was no adverse event that resulted from the damaged belt.